Advil Cold & Flu Tablets 20s

€6.95

Code 1764

Advil Cold & Flu is used for the relief of nasal/sinus congestion and headache, fever and pain associated with the common cold and flu.

Add to Basket
Product Description

This medicine contains Ibuprofen, a Non-Steroidal Anti-Inflammatory Drug (NSAID) which works by relieving pain and reducing high temperature and fever. The tablets also contain Pseudoephedrine Hydrochloride, a decongestant, which helps clear the nasal passages and ease nasal congestion. Only use this product if you have a blocked nose together with headache, pain and/or fever. Do not use it if you have only one of the symptoms.

  • Ibuprofen
  • Decongestant action with Pseudoephedrine Hydrochloride
  • Relieves common cold and flu symptoms

How to use

Take 1 or 2 tablets every 4 to 6 hours as required with water.
Do not take more than 6 tablets in any 24 hour period.
If symptoms persist consult your doctor.

Do not take a double dose to make up for a forgotten tablet.

Do not take Advil Cold & Flu if you:
Are allergic to or have previously experienced skin rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips or tongue on taking Ibuprofen, Aspirin, other NSAIDs, or any ingredients contained in this product.
Suffer from, or have suffered from stomach ulcers, stomach bleeding or perforation in the past. Suffer from diabetes, prostate problems, thyroid disease, glaucoma or phaeochromocytoma (i.e. tumour on the adrenal gland). Have severe kidney disease (kidney failure), severe liver disease, heart disease, severe heart failure, high blood pressure or circulatory problems (angina). Are taking medicine for the treatment of depression called mono-amine oxidase inhibitors or tricyclic anti-depressants (or if you have taken them in the past 14 days). Have any other bleeding problems. Have a history of stroke. Are taking other NSAIDs, pain relievers, or decongestants. Are under 12 years of age. Are pregnant or breast feeding. Drinking alcohol should be avoided during treatment. Pseudoephedrine Hydrochloride may cause a positive reaction in tests conducted during anti-doping checks. During chicken pox (varicella) it is advisable to avoid the use of Ibuprofen.

Ingredients

Ingredients:

Each coated tablet contains 200 mg Ibuprofen and 30 mg Pseudoephedrine Hydrochloride.

Other ingredients: Maize Starch, Pregelatinised Starch (Maize), Croscarmellose Sodium, Colloidal Anhydrous Silica, Sodium Laurilsulfate (E 487), Stearic Acid.

Tablet coating: Sucrose, Microcrystalline Cellulose, Carnauba Wax, Shellac, Povidone, Acetylated Monoglyceride, Industrial Methylated Spirits, Titanium Dioxide (E171), Iron Oxide Yellow (E 172), IronOoxide Red (E 172), Methyl Parahydroxybenzoate (E 218), Propyl Parahydroxybenzoate (E 216).

Black printing ink: Shellac, Iron Oxide Black (E 172), Propylene Glycol (E1520) or Shellac, Iron Oxide (E 172), Propylene Glycol (E 1520) and Ammonium Hydroxide.

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty